The Australian Journal of Mathematical Analysis and Applications


Home News Editors Volumes RGMIA Subscriptions Authors Contact

ISSN 1449-5910  

 

Volume 7 Issue 2

Volume 7, Issue 2, 2010

 

Art No.
 
Title Author (s)

1

Solution of One Conjecture on Inequalities with Power-Exponential Functions

 

Seiichi Manyama

2

Topological Aspects of Scalarization in Vector Optimization Problems

 

Peter I. Kogut, Rosanna Manzo and Igor V. Nechay

3

Shape Diagrams for 2D Compact Sets - Part I: Analytic Convex Sets

 

S. Rivollier, J. Debayle and J.-C. Pinoli

4

Shape Diagrams for 2D Compact Sets - Part II: Analytic Simply Connected Sets

 

S. Rivollier, J. Debayle and J.-C. Pinoli

5

Shape Diagrams for 2D Compact Sets - Part III: Convexity Discrimination for Analytic and Discretized Simply Connected Sets

 

S. Rivollier, J. Debayle and J.-C. Pinoli

6

Several q-integral Inequalities

 

W. Sulaiman

7

The Superstability of the Pexider Type Trigonometric Functional Equation

 

G. H. Kim and Y. W. Lee

8

Two Remarks on Commutators of Hardy Operator

 

Y K. Furuya

9

Maximal Inequalities for Multidimensionally Indexed Demimartingales and the Hájek-Rényi Inequality for Associated Random Variables

 

T. C. Christofides and M. Hadjikyriakou

10

Approximation of Common Fixed Points of a Finite Family of Asymptotically Demicontractive Mappings in Banach Spaces

 

Y. Tang, Y. Cai, L. Hu and L. Liu

11

Some Homogeneous Cyclic Inequalities of Three Variables of Degree Three and Four

 

T. Ando

12

The Square Number by the Approximation

 

M. Hisasue

13

On the Degree of Approximation of Continuous Functions that Pertains to the Sequence-To-Sequence Transformation

 

Xhevat Z. Krasniqi

14

Hyperbolic Models Arising in the Theory of Longitudinal Vibration of Elastic Bars

 

I. Fedotov, J. Marais, M. Shatalov and H.M. Tenkam

15

Inclusion Properties of a Certain Subclass of Strongly Close-To-Convex Functions

 

S. M. Khairnar and M. More

16

Trapping of Water Waves By Underwater Ridges

 

A. M. Marin, R. D. Ortiz and J. A. Rodriguez-Ceballos

17

Some Inequalities for Gramian Normal Operators and for Gramian Self-Adjoint Operators in Pseudo-Hilbert Spaces

 

Loredana Ciurdariu

18

Hardy Type Inequalities via Convexity - The Journey so Far

 

James A. Oguntuase and Lars-Erik Persson

19

Some Remarks on a Result of Bougoffa

 

James A. Oguntuase, Lars-Erik Persson and Josip E. Pečarič

20

On a Hilbert-type Inequality with the Polygamma Function

 

Bing He and Bicheng Yang

21

Asymptotic Inequalities for the Maximum Modulus of the Derivative of a Polynomial

 

Clément Frappier

22

The Best Upper Bound for Jensen's Inequality

 

Vasile Cirtoaje.

 

23

Refinements of the Trace Inequality of Belmega, Lasaulce and Debbah

 

Shigeru Furuichi and Minghua Lin

24

Generalizing Polyhedra to Infinite Dimension

 

Paolo d'Alessandro

25

On an Elliptic Over-Determined Problem in Dimension Two

 

Lakhdar Ragoub

26

A Generalization of a Trace Inequality for Positive Definite Matrices

 

E. V. Belmega, M. Jungers, and S. Lasaulce

27

Uniform Convergence of Schwarz Method for Noncoercive Variational Inequalities Simple Proof

 

M. Haiour and E. Hadidi

 


© 2004-2015 Austral Internet Publishing